# SDR 2023F00221

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: General aviation
- Aircraft: N925VH
- Make and model: Agusta AW139
- Aircraft serial: 31282
- Aircraft time: 4,815 hours, 7,804 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Pedal
- Part number: 3E6721A00138
- Part serial: 1131
- Condition: Unstaked
- Location: Flight Controls
- Part time: 4,815 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE DOING A TR TRACK AND BALANCE FLIGHT DURING LANDING WE NOTICED THE PEDALS WERE STUCK. WE WENT AROUND TO ASSESS THE PROBLEM.
